Is Vitamin D Deficiency a Risk Factor for the Development of Statin-Induced Myalgia in Patients Receiving Statins?


Tasoglu O., Kutsal Y. G. , Tasoglu I., ÖZDEMİR O. , Erdoganoglu Y.

TURKIYE FIZIKSEL TIP VE REHABILITASYON DERGISI-TURKISH JOURNAL OF PHYSICAL MEDICINE AND REHABILITATION, cilt.61, ss.314-319, 2015 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 61 Konu: 4
  • Basım Tarihi: 2015
  • Doi Numarası: 10.5152/tftrd.2015.86158
  • Dergi Adı: TURKIYE FIZIKSEL TIP VE REHABILITASYON DERGISI-TURKISH JOURNAL OF PHYSICAL MEDICINE AND REHABILITATION
  • Sayfa Sayıları: ss.314-319

Özet

Objective: In recent years, discussions regarding the possibility of vitamin D deficiency playing a role in statin myopathy development have started. The purpose of this study is to determine whether or not there is a significant difference with respect to vitamin D levels and objective muscle strength measures in males with or without statin-induced myalgia.